Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2013, 7:14 PM CDT for McHenry County, Renville County, Ward County, North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2013, 7:14 PM CDT (00:14 UTC)
- Expired
- Jul 5, 2013, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McHenry County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 11 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1859 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722
WUUS53 KBIS 060014
SVRBIS
NDC049-075-101-060100-
/O.NEW.KBIS.SV.W.0087.130706T0014Z-130706T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT FRI JUL 5 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
* UNTIL 800 PM CDT
* AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MINOT AIR FORCE BASE TO DEERING TO NORWICH....AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DEERING AROUND 720 PM CDT.
WOLSETH AND GRANVILLE AROUND 725 PM CDT.
GLENBURN AROUND 735 PM CDT.
UPHAM AND BANTRY AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4854 10047 4811 10102 4828 10120 4834 10158
4855 10130 4854 10107 4863 10106 4863 10056
TIME...MOT...LOC 0013Z 221DEG 28KT 4839 10135 4835 10110
4826 10101
HAIL...<.75IN
WIND...60MPH
$$
MERRIMAN3 follow-up statements
503
WWUS53 KBIS 060031
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT FRI JUL 5 2013
NDC049-075-101-060100-
/O.CON.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-RENVILLE ND-WARD ND-
731 PM CDT FRI JUL 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WARD...SOUTHEASTERN RENVILLE AND NORTHWESTERN MCHENRY COUNTIES UNTIL
800 PM CDT...
AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOLSETH TO DEERING TO GRANVILLE...MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
UPHAM AROUND 755 PM CDT.
BANTRY AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4854 10047 4811 10102 4832 10122 4855 10130
4854 10107 4863 10106 4863 10056
TIME...MOT...LOC 0031Z 217DEG 30KT 4850 10106 4845 10093
4832 10088
HAIL...<.75IN
WIND...60MPH
$$
MERRIMAN838
WWUS53 KBIS 060046
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT FRI JUL 5 2013
NDC075-101-060056-
/O.CAN.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
RENVILLE ND-WARD ND-
746 PM CDT FRI JUL 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD AND
SOUTHEASTERN RENVILLE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
4863 10106 4863 10056
TIME...MOT...LOC 0046Z 236DEG 27KT 4845 10073
$$
NDC049-060100-
/O.CON.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-
746 PM CDT FRI JUL 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCHENRY COUNTY UNTIL 800 PM CDT...
AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF BANTRY...OR 28 MILES NORTHEAST OF MINOT...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BANTRY AROUND 755 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
4863 10106 4863 10056
TIME...MOT...LOC 0046Z 236DEG 27KT 4845 10073
HAIL...<.75IN
WIND...60MPH
$$
MERRIMAN199
WWUS53 KBIS 060051
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
751 PM CDT FRI JUL 5 2013
NDC049-060102-
/O.EXP.KBIS.SV.W.0087.000000T0000Z-130706T0100Z/
MCHENRY ND-
751 PM CDT FRI JUL 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCHENRY COUNTY
WILL EXPIRE AT 800 PM CDT/700 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4854 10047 4812 10101 4837 10102 4838 10106
4863 10106 4863 10056
TIME...MOT...LOC 0052Z 236DEG 27KT 4847 10067
$$
MERRIMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:01 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 5, 7:01 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 701 PM CDT FRI JUL 5 2013 .UPDATE... ISSUED AT 700 PM CDT FRI JUL 5 2013 ADJUSTED ALL WEATHER ELEMENTS BASED ON LATEST OBSERVATIONS AND REMOTE SENSING IMAGERY. LEAD SHORT WAVE IMPULSES FROM A NORTHERN ROCKIES TROUGH CONTINUE TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS EVENING. IT APPEARS THE WESTERN EDGE OF THE CONVECTION HAS MOVED INTO FAR WESTERN NORTH DAKOTA AS OF 7PM CDT. VERY HEAVY RAIN AND SEVERE WIND GUSTS HAVE BEEN AND WILL CONTINUE TO BE THE PRIMARY THREATS THROUGH THIS EVENING WITH ANY STORM. RIGHT NOW A SOUTHEASTWARD MOVING MCS IS THE PRIMARY FOCUS...AND MAY CONTINUE TO TRACK THROUGH THE CENTRAL COUNTIES FOR A FEW HOURS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 251 PM CDT FRI JUL 5 2013 THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM PERIOD IS THUNDERSTORM COVERAGE AND POTENTIAL FOR SOME SEVERE WEATHER. STRONG STORMS...A FEW LIKELY PRODUCING SOME SMALL HAIL...HAVE MOVED INTO FAR NORTHWEST NORTH DAKOTA ON THE NOSE OF A H5 SHORT WAVE AND IN THE VICINITY OF A SURFACE TROUGH. THIS AREA WILL LIKELY HAVE THE BIGGEST THREAT FOR ISOLATED SEVERE STORMS THROUGH THE EVENING HOURS...WITH THE BIGGEST THREATS LARGE HAIL AND A FEW GUSTS AROUND 60 MPH. WILL ALSO BE WATCHING FOR A POSSIBLE ISOLATED BRIEF TORNADO IN BACKED LOW LEVEL FLOW NEAR A BOUNDARY IN THE NORTHWEST. LATER TONIGHT...SEVERE POTENTIAL SHOULD WANE AS STORMS SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA. THE SURFACE TROUGH WILL BECOME ESTABLISHED THROUGH THE HEART OF THE FORECAST AREA BY SATURDAY AFTERNOON. AREA SOUTH OF HIGHWAY 200 AND EAST OF THE MISSOURI RIVER HAVE BEEN OUTLOOKED IN THE SPC DAY 2 SLIGHT RISK. HIGHER INSTABILITY...PWAT AOA 1.5 INCHES...ALONG WITH DEEP LAYER SHEAR AROUND 40 KTS INDICATE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM CDT FRI JUL 5 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS A CONTINUATION OF THE ACTIVE WEATHER PATTERN FROM THE SHORT TERM THROUGH TUESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS...SOME POSSIBLY SEVERE. THE 12 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT ON QUASI-ZONAL FLOW ALOFT ACROSS THE NORTHERN PLAINS THROUGH TUESDAY...WITH A POTENTIAL RE-AMPLIFICATION OF THE INTERMOUNTAIN WEST RIDGE POSSIBLY PROPAGATING INTO THE NORTHERN PLAINS THURSDAY INTO FRIDAY. THIS SUPPORTS THE CONTINUED ACTIVE WEATHER PATTERN THROUGH TUESDAY. AT THIS TIME...MOST OF SUNDAY APPEARS TO BE DRY IN THE WAKE OF OVERNIGHT CONVECTION WITH SUBSIDENCE ALOFT...WITH POTENTIALLY LATE EVENING AND OVERNIGHT CONVECTION WITH WEAK IMPULSES ALOFT AND THE RIGHT ENTRANCE REGION OF THE JET. GREATER CHANCES FOR CONVECTION...POSSIBLY SEVERE...LOOKS TO BE MONDAY AFTERNOON INTO TUESDAY MORNING AS A MORE SIGNIFICANT SHORTWAVE PROPAGATES ACROSS THE REGION...WITH A POTENTIAL MCS APPARENT ON THE 12 UTC GFS/ECMWF/GEM. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 700 PM CDT FRI JUL 5 2013 MODEL CONSENSUS PROVIDED ENOUGH CONFIDENCE TO TAKE A STAB AT MORE SPECIFIC TIMING FOR SHOWERS/THUNDERSTORMS THROUGH THE TAF PERIOD. EXPECTING HIGHEST COVERAGE OF STORMS AT KMOT/KDIK THROUGH THE EARLY EVENING...WITH THE FOCUS THEN SHIFTING TOWARDS KBIS OVERNIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH LONG TERM...AYD AVIATION...NH
Hazardous weather outlook, Jul 5, 6:52 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT FRI JUL 5 2013 NDZ004-012-070000- BOTTINEAU-MCHENRY- 652 PM CDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE GUSTY WINDS AND HEAVY RAINFALL. RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051- 070000- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 652 PM CDT FRI JUL 5 2013 /552 PM MDT FRI JUL 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE THROUGH THIS EVENING...WITH DAMAGING WIND AND VERY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE POSSIBLE...MAINLY EAST OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 200. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NH
In the hours before
Local storm report, Jul 5, 4:44 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 4 W POWERS LAKE 48.56N 102.73W
07/05/2013 BURKE ND PUBLIC
CAMPER WAS BLOWN OVER 4 MILES WEST OF POWERS LAKE ON
HIGHWAY 50 NEAR MM 63.
&&
NHEINERTSpecial weather statement, Jul 5, 5:15 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 515 PM CDT FRI JUL 5 2013 NDZ009-010-052300- MOUNTRAIL-WILLIAMS- 515 PM CDT FRI JUL 5 2013 ...STRONG THUNDERSTORMS MOVING ACROSS EXTREME EASTERN WILLIAMS COUNTY INTO WESTERN CENTRAL MOUNTRAIL COUNTY... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF TIOGA...OR 34 MILES EAST OF WILLISTON...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. THE THUNDERSTORM WILL BE NEAR... ROSS AROUND 555 PM CDT. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TM
Local storm report, Jul 5, 5:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 2 NW STANLEY 48.34N 102.42W
07/05/2013 E60 MPH MOUNTRAIL ND TRAINED SPOTTER
WINDS ESTIMATED 60 PLUS MPH
&&
TMLocal storm report, Jul 5, 6:00 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 3 E BELDEN 48.15N 102.29W
07/05/2013 E60 MPH MOUNTRAIL ND TRAINED SPOTTER
&&
TMLocal storm report, Jul 5, 6:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND GST NEW TOWN 47.98N 102.49W
07/05/2013 E60 MPH MOUNTRAIL ND LAW ENFORCEMENT
60 MPH WINDS ESTIMATED WITH GUST FRONT.
&&
LHUBERLocal storm report, Jul 5, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
712 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST DES LACS 48.26N 101.56W
07/05/2013 M79 MPH WARD ND PUBLIC
REPORT RELAYED BY BROADCAST MEDIA
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:05 PM CDT | Areal Flood Advisory | BIS | Ward | 6 hr |
| Jul 5, 8:21 PM CDT | Areal Flood Advisory | BIS | McHenry | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.